Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

Just had my 2nd ESI 2 weeks ago, starting to get worried

devcruzdevcruz Posts: 2
edited 07/13/2014 - 12:40 PM in Spinal Injections
So to start, hello everyone. Brand new to the site as of maybe 15 minutes ago. Here's my situation. Back in probably April 2011, I injured my back while working out, herniated disc at L5-S1. All of my pain comes in the form of sciatica (don't know if that's the case for everyone). I tried really hard for about a year to let it heal on its own. In May 2012 I gave in and got an ESI. I continued to feel pain off and on, but it was brought down to a manageable level. About a month ago, I seriously messed my back up helping my parents move. On July 1st I got my second ESI. On the first couple days, things seemed to be getting better. Over the last week to 10 days my lower back has become progressively more stiff, the pain continues as though I never got the shot, and I've had recurring headaches. Honestly I can't remember my first ESI very well but it's my understanding that relief should start 2-3 days after the shot and come into full effect by 2-3 weeks. Is what I'm experiencing normal or should I be worried? What can I do to accelerate my healing? I know I'm being pretty irrational when I say this, but the fact that I'm only 24 and that every nurse/doctor that has seen me tells me that I'm way too young for this really makes me feel pretty hopeless.

Thank you in advance for the advice


Sign In or Register to comment.